# SDR ASOA2018101864061

- Difficulty date: October 16, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N15915
- Make and model: Emb EMB-145LR
- Aircraft serial: 145439
- Aircraft time: 41,114 hours, 31,861 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 5104WW
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 4363 THE CREW REPORTED AN ELECTRICAL SMELL ON THE LEFT SIDE OF THE AIRCRAFT. MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE LIGHT BULB AT SEAT 1A. OPERATIONAL TESTS WERE PERFORMED SATISFACTORALLY, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
